2020 - Volume 35 [Issue 1]

Short Research Article

Original Research Article

Some Results for Feng-Liu type Mappings in Modular Metric Spaces

Duran Turkoglu, Emine Kilinc

DOI: 10.9734/jamcs/2020/v35i130236

Page: 12-22

Use of Signed Permutations in Cryptography

Iharantsoa Vero Raharinirina

DOI: 10.9734/jamcs/2020/v35i130237

Page: 23-38

A Slacks-based Measure in the Presence of Ratio Variable with Convexity Consideration

Farzaneh Ghaffari, Morteza Haghiri

DOI: 10.9734/jamcs/2020/v35i130239

Page: 53-62

Odd Lindley-Rayleigh Distribution: Its Properties and Applications to Simulated and Real Life Datasets

Terna Godfrey Ieren, Sauta Saidu Abdulkadir, Adekunle Abdulmumeen Issa

DOI: 10.9734/jamcs/2020/v35i130240

Page: 63-88

Generalized Fibonacci Numbers: Sum Formulas

Yüksel Soykan

DOI: 10.9734/jamcs/2020/v35i130241

Page: 89-104

Cubic Transmuted Gompertz Distribution: As a Life Time Distribution

A. A. Ogunde, Fatoki Olayode, Audu Adejumoke

DOI: 10.9734/jamcs/2020/v35i130242

Page: 105-116

Study of RL-Connectedness and RL-Compactness

J. M. U. D. Wijerathne, P. Elango

DOI: 10.9734/jamcs/2020/v35i130243

Page: 117-123

Large Deviation Principle for Stochastic Differential System Pertubated by a Rapid Process in the Besov-Orlicz Topology

Randrianomenjanahary Rado Abraham, Rabeherimanana Toussaint Joseph

DOI: 10.9734/jamcs/2020/v35i130244

Page: 124-138

View All Issues